# SDR DALA1212530923

- Difficulty date: February 19, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1098-1088 BL22L SEAT TRACK HAS CORROSION.  FOUND OUT OF LIMITS IAW MD80 SRM 53-05 FIG 4B 1 SECTION D-D SHEET 2 PG 28.  REPAIR TO BE ACCOMPLISHED ON NRC 202469.
